MAUDE Adverse Event Report: CAREFUSION MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; SET, EXTENSION, INTRAVASCULAR

CAREFUSION MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; SET, EXTENSION, INTRAVASCULAR
Model Number MZ9271
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: pri tubing; 10ml bd syringe ref (b)(4), lot number 724212a, exp 2020-08-20, 0.9% nacl, therapy date (b)(6) 2018.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported the pump module alarmed for high pressure during an epinephrine drip.The patient¿s blood pressure was very labile and a second tubing and pump module was prepared to replace the infusion that alarmed.When changing the epinephrine line, the connection of the set to the picc was wet from a fluid leak; therefore, the new epinephrine infusion was connected to another port on the picc.There was no report of patient harm.
 
Additional Manufacturer Narrative
Additional information provided.The customer¿s report of a leak at the connection was not confirmed.Visual inspection of the set did not reveal any discernible signs of damage or abnormalities.Functional testing resulted in no leaking.A test pump infusion reached completion without any pump alarms or irregularities noted.The root cause of the reported failure was not determined.
 
Event or Problem Description
The customer reported the pump module alarmed for high pressure during an epinephrine drip.The patient¿s blood pressure was very labile and a second tubing and pump module were prepared to replace the infusion that alarmed.When changing the epinephrine line, the connection of the set to the picc was wet from a fluid leak; therefore, the new epinephrine infusion was connected to another port on the picc.There was no report of patient harm.

Brand Name
MICROBORE BI-FUSE EXTENSION SET, 2 IV CO
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7731784
Report Number9616066-2018-01190
Device Sequence Number16779698
Product Code FPA
UDI-Device Identifier10885403240744
UDI-Public10885403240744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9271
Device Catalogue NumberMZ9271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015, 8100, MZ1000-07, PICC, TD (B)(6) 2018; 8015, 8100, MZ1000-07, PICC, TD (B)(6) 2018
Patient Age11 DA